# SDR ASMF200607019

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737*
- Aircraft serial: 33793
- Aircraft time: 5,161 hours, 2,891 cycles
- Engine: Cfmint CFM567B22
- Engine time: 5,154 hours, 2,884 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: O-Ring
- Part number: J221P215
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, A FUEL LEAK WAS DETECTED ON LT ENGINE.  ENGINE WAS RUN AND LEAK WAS ON FUEL FLOW TRANSMITTER O-RINGS. O-RINGS WERE REPLACED IAW MM 73-31-01, TESTED CORRECT.
